Open Journal of Discrete Mathematics

Vol.2 No.4(2012), Paper ID 24164, 3 pages



A Note on Weakly-α-I-Functions and Weakly-α-I-Paracompact Spaces


Shi-Qin Liu


Department Mathematics and Computer, Hengshui College, Hebei, China


Copyright © 2012 Shi-Qin Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

S. Liu, "A Note on Weakly-α-I-Functions and Weakly-α-I-Paracompact Spaces," Open Journal of Discrete Mathematics, Vol. 2 No. 4, 2012, pp. 142-144. doi: 10.4236/ojdm.2012.24028.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.